| Model Number |
VTICM5_13.2 (-11.00/1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cataract (1766); Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Loss of bscva, rotation/decentration/subluxation and secondary surgical intervention to remove/replace/reposition are identified in the labeling as a known potential adverse event following icl implantation.H6: investigation type 4110: a lens work order search was performed.No additional similar complaint type events within associated lots were found.Claim: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault, permanent loss of bcva, lens rotation, blurred vision and lens opacity was observed.The lens was repositioned and remains implanted.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.